# SDR MALA954551

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Control
- Part number: 10234010
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3338 - DURING DEPARTURE, AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
